Almost orthogonality of Birkhoff’s Solutions
- 4 Downloads
KeywordsDifferential Operator Regular Solution Fundamental System Linear Differential Operator Positive Continuous Function
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- V.A. Il’in, I. Joo, A uniform eigenfunction’s estimate and upper estimate for eigenvalues of a Sturm-Liouville operator with a class L p potential. Differential equations (Minsk) 15, N7, 1164–1174 (1979), (Russian).Google Scholar
- V. Komornik, Lower upper estimates for the eigenf unctions of a linear differential operator. Acta sci. math. 48, Nl-4, 243–256 (1985).Google Scholar
- L.A. Shuster, Uniform estimates of eigenfunctions for some differential operator. Math, inst., Alma-ata, manuscript deposited at VINITI. 27.04.84, N3304-84 (Russian).Google Scholar
- N.B. Kerimov, Asymptotic formulae for the eigen- and associated functions of ordinary differential operators. Moscow univ.,Moscow, manuscript deposited at VINITI 30.01.86, N663-13 B86 (Russian).Google Scholar
- V.V. Tichomirov, Precise estimates for the eigenfunctions of an arbitrary nonselfad-joint Schrödinger operator. Differential equations (Minsk) 19,N8, 1378–1385 (1983) Russian).Google Scholar
- V.A. Il’in, Necessary and sufficient conditions for a basisness of a M.V. Keldysh’s certain subsystem of eigen- and associated functions’ pencil for an ordinary differential operator. Soviet Math. Dokl. 227, N4, 796–799 (1976) (Russian).Google Scholar
- V.A. Il’in, Necessary and sufficient conditions for a basisness and equiconvergence with a trigonometric series for spectral decompositions.I. Differential equations (Minsk) 16, N5, 771–794 (1980); II. 16,N6, 980-1009 (1980) (Russian).Google Scholar
- V.D. Budaev, Derivative’s modulus estimates of a regular solution of ordinary differential equation. Differential equations (Minsk) 23, N2, 198–204 (1987) (Russian).Google Scholar
- V.S. Rykhlov, On asymptotics for a system of solutions of a quasidifferential equation. Differential equations and function theory (Saratov) 5, 51–59 (1983) (Russian).Google Scholar
© Birkhäuser Verlag, Basel 1993